# SDR 98UAL900105

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Disagree Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SLC DUE TO TE FLAPS DISAGREEMENT INDICATION.  *S/D*  AIRCRAFT OPERATIONALLY CHECKED GOOD, NO DISCREPANCIES FOUND.
